BibTeX record journals/tcs/DangY18

download as .bib file

@article{DBLP:journals/tcs/DangY18,
  author    = {Chuangyin Dang and
               Yinyu Ye},
  title     = {On the complexity of an expanded Tarski's fixed point problem under
               the componentwise ordering},
  journal   = {Theor. Comput. Sci.},
  volume    = {732},
  pages     = {26--45},
  year      = {2018},
  url       = {https://doi.org/10.1016/j.tcs.2018.04.021},
  doi       = {10.1016/j.tcs.2018.04.021},
  timestamp = {Tue, 10 Jul 2018 09:45:25 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/DangY18},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier